I'm heading into my second week on 75mg Effexor. I guess I could just use some support. I feel real bad.
Hi, Cats! As they say, it's always darkest before the dawn. The first couple of weeks can be bad for the people unlucky enough to have side effects. Nausea, headaches, dizziness, increased depression/anxiety are common. The good news is that these bad feelings resolve during the first couple of weeks and you should start feeling better everyday. It can take 4 ~ 6 weeks to start feeling the maximum benefits, but I think it's worth some patience during this time. Try to stick it out because, personally, I think Effexor is the best antidepressant ever made ~ I took it for years with most excellent results.
Best regards, Wildcat
Hi. I do not know you. But we have alot in common. Effexor and the ((my own private road to hell) . Brother or sister ... if you made it to 75mg. You are a warrior. !! Ive gone from 310 to 160... took aaalong time . As leonard cohen says . " ive come to a whole lot of wisdom thru alot of pain " . But congrads. I wish i was at 75mg. You may feel bad..or worse. But ..you are almost there . !!! Ive hired a nutrionist ..compound specialist. Changed my diet. Heres what ive learned. One. Effexor apparently depletes your body of b12 . Go to a health store... nit a shoppers drug mart or general pharmacy. Buy the real fish oil ... in the refrigerated bottles. The capsuals are not as effective. They have perservatives in them to maintain shelf life. Ex. How long could u leave a fish on a shelf b4 it goes bad. Same ideology. Im going to be straight with u... is this easy. Hell no. Were we properly informed. I wasent . So now i solve a problem i didnt create. Oh i use to be a paramedic. Two years nit working bc if this drug. Effexor. But you will make it !!! Im telling u this bc ..look how close you are also. If the next drop in titratiin ( reduction ) is too severe..too much fir the mind ..body and soul... then find a compound specialist . I did . It took alot of searching. Basiclly a higher up pharmacist ... who can create the effexor in any dose you want. Im having to go with 13 mg every three weeks. Expensive . .well. im not rich and on life insurance ..but it costs me an extra 75 dollars. Canadian. Total cost ..mine. but its my life ... is one hundred and two dollars. Also. If they have given you immovanve. Blue metallically tasting blue footballs. Talk to your doctor... get off them. I took them for five months ... long story short. I have the tangible results frim a sleep study to show that i never ever entered r e m sleep on them. That adds to your depression ..fatique ..anxiety..etc. sleep study was free. I paid the gas and a hotel. Im nit rich . But i spend my money to save me. I have studied this effexor drug fir two years. The more i know... the less i know. But i have had help ... fluked out with a very few understanding people and a few professionals. I found out that my destroyed nose was a culprit in the holistic approach that our docs miss... overburdened. your sleep. Your relationships ..talk therapy.. its never fun going digging in the mind ..maybe to find the place ..event ..person... issue that sparked this. Drink lots if water. At least one liter a day. Eat healthy. Ive even tried changing music. Im not 100 per cent. I pray i will be. I just read once... are you going to become a statistic ir a survivor. ? I say you are a fighter ..you are a warrior... whi else can feel like we do and still keep miving fwd oh. And for sleep ..after your sleep study. Which may be a piece of the pie. Try magnesium 700mg a day to get rid of body aches. Skip opoids. You are changing whisky to rum. Also to sleep 100% natural valarian root. 12 dollars. I cant sleep right now ... bc ..i m hoping im helping u. And i had nose surgery ... cant sleep. But im nit taking the pain pills. Peace . Or maybe i read this wrong. I assumed you going down. If you are gking up in dosage. I still recommend what i suggested. But uf u are going up. Then in a week two..three tops . You should reach " potency effectiveness" . Either directiin ..hang in there. Plus get outside. Supposing yoy literally sit outside. Its better than ??? If you are going up in dose ..i do suggest you read ..inform yourself. Kniwledge is power. Make an informed decision. Plus do what ever small thing you can do ... a ten minute walk. Yes. I know easier said than done. !!! But bc u are going to win..you have to be informed..have some support systems in place. I wish u well. And i hope some of this helps. Oh and dont drink alcohol... obviously
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2011 • 3 answers
Posted 8 Apr 2011 • 1 answer
Posted 19 May 2012 • 2 answers
My therapist is weaning me off of 225mgs of Effexor Xr using Pristiq 50mgs. Started two weeks ago on
Posted 16 Oct 2014 • 2 answers
Posted 29 Aug 2015 • 3 answers